Multi-team Hawk-Dove game

mohammed elettreby, D. S. Mashat, A. M. Zenkour

Abstract


In this paper, we will propose and study the evolutionary dynamics of a two-team Hawk-Dove (HD) game, each team consists of two players. The replicator dynamics equations for the two team HD game will be set. Then, we will find the equilibrium solutions and the conditions of their locally asymptotic stability. Numerical simulations will be used to illustrate the behavior of the proposed game.

Full Text: PDF

How to Cite this Article:

mohammed elettreby, D. S. Mashat, A. M. Zenkour, Multi-team Hawk-Dove game, Journal of Mathematical and Computational Science, Vol 2, No 3 (2012), 441-450

Copyright © 2012 mohammed elettreby, D. S. Mashat, A. M. Zenkour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS